# SDR W8PA971433

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963WP
- Make and model: Boeing 737-33R
- Aircraft serial: 28868
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTING INOP AT ROW 2.  RECONNECTED WIRES, OPS CHECK GOOD.
